MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes Improper Flow or Infusion (2954); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Increased Respiratory Rate (2486)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that intubated pt [patient] on ventilator, not receiving proper support based on settings (alternating tidal volumes, pt tachypneic/irregular resp.[respiratory] rates).Additional sedation was started, testing done, vent alarming continuously d/t [due to] different parameters.Rt [respiratory therapy], rn, md & pa [physician assistant] all in room continuously frequently throughout shift.Paralytic drug ordered and pushed as clinically indicated, did not achieve expected affect as pt was still tachypneic and not receiving adequate tidal volumes.Decision made with team to try switching to a new ventilator with md, pa, rt, and rn at bedside.Once pt switched to new ventilator, the issue was completely resolved.Pt was in synch with vent settings and no longer tachypneic.No patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that an intubated patient was not properly supported with the v500 device.Additional sedation / medication was given.After a device exchange, the pat.Was synch with ventilator settings.The investigation was based on the description of event.A log file could not be provided for further investigation.Therefore, no detailed root cause analysis was possible.A dräger service technician onsite found several communication errors between the c500 and the v500.Also, found that the log of the affected device was not opening properly.He uploaded the software on the cockpit and tested afterwards the device per manufacturer's specifications without any deviations.In case a communication issue could be detected between the c500 and the v500, as reported in this case, are usually logged in connection with cockpit restarts and do not result in ventilation failure.Therefore, a root cause as an application problem is suspected.The service technician onsite tested the device according to manufacturer specs without further deviations.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23243739
Report Number9611500-2025-00568
Device Sequence Number16057142
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)170613(93)8416400-17
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown